Alert archive / West Virginia / Wind Advisories in 2006
Wind Advisory 1, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Jan 17, 2006, 4:38 AM EST for McDowell County, Wyoming County, West Virginia; Buchanan County, Dickenson County, Virginia. It took effect at Jan 17, 2006, 4:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2006, 4:38 AM EST (09:38 UTC)
- In effect from
- Jan 17, 2006, 4:00 PM EST
- Expired
- Jan 17, 2006, 9:52 PM EST
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 108 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 9.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 170938 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 438 AM EST TUE JAN 17 2006 VAZ003-004-WVZ033>038-046-047-171745- /O.NEW.KRLX.WI.Y.0001.060117T2100Z-060118T0500Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN... MARLINTON...ELKINS 438 AM EST TUE JAN 17 2006 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT. SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO AROUND 50 MPH WILL DEVELOP OVER THE MOUNTAINS OF WEST VIRGINIA AND EXTREME SOUTHWEST VIRGINIA LATER THIS AFTERNOON AND EARLY TONIGHT. WINDS WILL THEN DIMINISH AND TURN TO THE WEST AROUND MIDNIGHT AS A COLD FRONT MOVES ACROSS. HOWEVER...WESTERLY WIND GUSTS UP 30 TO 35 MPH WILL STILL CONTINUE INTO WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 MPH TO 39 MPH LASTING FOR AT LEAST ONE HOUR...OR WIND GUSTS OF 46 MPH TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS71 KRLX 171714 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1214 PM EST TUE JAN 17 2006 VAZ003-004-WVZ033>038-046-047-180200- /O.CON.KRLX.WI.Y.0001.060117T2100Z-060118T0500Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN... MARLINTON...ELKINS 1214 PM EST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT. SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO AROUND 50 MPH WILL DEVELOP OVER THE MOUNTAINS OF WEST VIRGINIA AND EXTREME SOUTHWEST VIRGINIA LATER THIS AFTERNOON AND EARLY TONIGHT. WINDS WILL THEN DIMINISH AND TURN TO THE WEST AROUND MIDNIGHT AS A COLD FRONT MOVES ACROSS. HOWEVER...WESTERLY WIND GUSTS UP 30 TO 35 MPH WILL STILL CONTINUE INTO WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 MPH TO 39 MPH LASTING FOR AT LEAST ONE HOUR...OR WIND GUSTS OF 46 MPH TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KRLX 172114 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 414 PM EST TUE JAN 17 2006 VAZ003-004-WVZ033>038-046-047-180500- /O.CON.KRLX.WI.Y.0001.000000T0000Z-060118T0500Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN... MARLINTON...ELKINS 414 PM EST TUE JAN 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT. WINDS WILL AVERAGE 15 TO 25 MPH. HOWEVER...BRIEF GUSTS OF 40 TO 50 MPH ARE POSSIBLE...ESPECIALLY ACROSS HIGH TERRAIN...OR IN LOCATIONS AFFECTED BY CHANNELING THROUGH VALLEYS. DRIVERS OF HIGH PROFILE VEHICLES...ESPECIALLY ON INTERSTATE HIGHWAYS OR CORRIDORS...SHOULD BE ALERT FOR CROSS WINDS. ALSO...CONSTRUCTION SITES NEED TO BE PREPARED FOR STRONG GUSTY WINDS. WINDS WILL SHIFT FROM SOUTH TO WEST LATE THIS EVENING...AS COLDER AIR POURS IN. THESE COLDER WINDS...FROM THE WEST...WILL STILL GUSTS UP 30 TO 35 MPH LATE TONIGHT INTO WEDNESDAY. $$
000 WWUS71 KRLX 180252 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 952 PM EST TUE JAN 17 2006 VAZ003-004-WVZ033>038-046-047-180400- /O.CAN.KRLX.WI.Y.0001.000000T0000Z-060118T0500Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN... MARLINTON...ELKINS 952 PM EST TUE JAN 17 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND ADVISORY. THE STRONG WINDS THAT WERE ANTICIPATED AHEAD OF THE COLD FRONT HAVE NOT MATERIALIZED TONIGHT. SOME WINDS GUST AS HIGH AS 35 MPH WERE REPORTED EARLY DURING THE AFTERNOON HOURS ON TUESDAY...BUT AS THE RAIN HAS MOVED INTO THE REGION...WITH WINDS HAVE RELAXED WITH MOST LOCATIONS SHOWING WINDS BETWEEN 10 AND 15 MPH WITH GUST TO ONLY 25 MPH. THEREFORE AT THIS TIME...THE WIND ADVISORY FOR TONIGHT IS CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Jan 17, 4:00 AM EST, 38 minutes earlier.
Area forecast discussion, Jan 17, 4:00 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
400 AM EST TUE JAN 17 2006
.SHORT TERM (TODAY AND TONIGHT)...
MODELS IN GOOD AGREEMENT WITH A VIGOROUS LOW PRESSURE SYSTEM
TRACKING ACROSS OUR REGION TODAY AND TONIGHT. WARM FRONT LIFTS NORTH
ACROSS OUR REGION THIS MORNING...WITH A NICE SHIELD OF LIGHT TO
MODERATE RAIN PRECEDING THE FRONT. THE WARM FRONT LIFTS NORTH INTO
PENNSYLVANIA AND OHIO BY EARLY AFTERNOON...WITH SCATTERED RAIN
SHOWERS IN THE WARM SECTOR. BELIEVE THERE WILL BE ENOUGH THINNING OF
CLOUDS AND INCREASING DOWNSLOPE WINDS TO GENERALLY PUT MAX TEMPS
THIS AFTERNOON ABOVE MAV GUIDANCE...ESPECIALLY NEAR THE I79
CORRIDOR. EXCEPTION WILL BE SOUTHEAST FACING SLOPES OF THE MOUNTAINS
DUE TO UPSLOPE AND OVER PARTS OF SOUTHEAST OHIO THAT WILL REMAIN ON
THE EASTERN EDGE OF THE RAIN SHIELD TODAY. COLD FRONT TO OUR WEST
WAITS FOR A WAVE OF LOW PRESSURE TO RUN UP ALONG THE FRONT
TODAY...BEFORE BEING KICKED EASTWARD. WHILE THERE WILL BE NUMEROUS
RAIN SHOWERS PRECEDING THE FRONT LATER THIS AFTERNOON AND EVENING
AS IT MOVES ACROSS...IT LOOKS LIKE THE HEAVIEST RAIN ASSOCIATED WITH
THE SURFACE WAVE WILL STAY JUST WEST OF OUR REGION. SO...WHILE WE
ARE NOT EXPECTING SIGNIFICANT WATER PROBLEMS AT THIS TIME...WE WILL
STILL MONITOR THIS CLOSELY DUE TO FAIRLY LOW FLOOD GUIDANCE VALUES
AND MOIST GROUND (ESPECIALLY IN THE NORTHERN MOUNTAINS WHERE A LIGHT
SNOW PACK REMAINS). THE BIG PROBLEM LATER THIS AFTERNOON AND EARLY
TONIGHT WILL BE STRONG AND GUSTY SOUTHERLY WINDS IN THE MOUNTAINS AS
STRONG LOW LEVEL 850 MB JET OF 50 TO 70 KTS DEVELOPS. THUS...THE
WIND ADVISORY FOR THE MOUNTAINS. THIS WILL SHIFT EAST TONIGHT AS THE
COLD FRONT COMES ACROSS. BEHIND THE FRONT...MUCH COLDER AIR WITH
SCATTERED RAIN SHOWERS CHANGING TO SNOW SHOWERS...MAINLY IN THE
MOUNTAINS WHERE LIGHT SNOW ACCUMULATIONS ARE EXPECTED BY MORNING.
&&
.LONG TERM (WEDNESDAY THROUGH FRIDAY)...
UPPER TROUGH TRAVERSES THE CWA QUICKLY ON WEDNESDAY WITH HIGH
PRESSURE BUILDING IN FROM THE SOUTH. THINK THERE WILL BE SOME SNOW
SHOWERS AROUND EARLY IN THE MORNING...MAINLY EAST OF THE CRW/CKB
CORRIDOR...AND DIMINISH QUICKLY DURING THE LATE MORNING INTO
AFTERNOON HOURS. NOT EXPECTING MUCH IN WAY OF ACCUMULATION WITH A
LACK OF GOOD UPSLOPE FLOW WITH THIS EXITING SYSTEM. WILL CARRY HIGH
POPS EAST AND LOW WEST AND DIMINISH DURING THE DAY.
WEAK COLD ADVECTION OCCURS THROUGH THE DAY WITH THERMAL TROUGH
PASSING THROUGH AROUND MIDDAY. THINK TEMPERATURES WILL HAVE A TOUGH
TIME GOING ANYWHERE...ESPECIALLY IN THE NORTHEAST. THE COLD AIR IS
ONLY IN PLACE A SHORT TIME AS WARM ADVECTION QUICKLY COMMENCES LATE
WEDNESDAY AFTERNOON AND CONTINUES THROUGH THE DAY THURSDAY ON
SOUTHERLY FLOW. AFTER A COOL DAY ON WEDNESDAY IN THE WAKE OF THE
COLD FRONT...TEMPERATURES WILL REBOUND TO ABOVE NORMAL VALUES ON
THURSDAY WITH SUNSHINE EXPECTED AND SOUTHERLY FLOW.
&&
.PREVIOUS DISCUSSION...
(ISSUED 1250 AM EST TUE JAN 17 2006)
AVIATION...
WARM FRONT MOVES THROUGH EARLY TUESDAY...FOLLOWED BY COLD FRONT
TUESDAY NIGHT. AHEAD OF WARM FRONT THIS MORNING...MVFR CEILINGS
BECOMING IFR IN LIGHT RAIN AND FOG AFTER 08Z...SPREADING FROM SOUTH
TO NORTH. WARM FRONT LIFTS NORTH OF AREA BY 17Z...WITH PREVAILING
VFR 3500-5000 FOOT CEILINGS IN WARM SECTOR. COLD FRONT REACHES OHIO
RIVER AROUND 00Z AND EXITS AREA AROUND 06Z. EXPECT PREVAILING MVFR
CONDITIONS IN SHOWERS AND FOG AHEAD OF COLD FRONT LATER THIS
AFTERNOON AND EARLY TUESDAY NIGHT. POSTFRONTAL MVFR CEILINGS WITH
SCATTERED RAIN SHOWERS CHANGING TO SNOW SHORTLY AFTER 06Z TUESDAY
NIGHT.
PREVIOUS DISCUSSION...
(ISSUED 923 PM EST MON JAN 16 2006)
SHORT TERM (REST OF TONIGHT)...
OVERALL PATTERN REMAINS THE SAME AS THE WARM ADVECTION BEGINS ACROSS
THE REGION THIS EVENING. THE WARM FRONT LIES JUST SOUTH OF THE
REGION AND WILL GRADUALLY STRENGTHEN AND THEN MOVE NORTHWARD
ACROSS THE REGION BETWEEN 9Z AND 15Z. THIS SHOULD BE THE PRIME
RAIN TIME AS THE FRONT MOVES THROUGH. HAVE MADE SOME MINOR TIMING
ADJUSTMENTS TO THE POPS. ALSO WITH THE CLEAR SKY THAT HAS BEEN IN
PLACE ACROSS SE OHIO AND NWRN WV...HAVE HAD TO LOWER MIN
TEMPERATURES SEVERAL DEGREES.
PREVIOUS DISCUSSION...
(ISSUED 501 PM EST MON JAN 16 2006)
SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
CLOUD DECK WHICH FORMED THIS MORNING MANAGED TO MAINTAIN ITSELF
THROUGH THE AFTERNOON WITH THE WEAK JANUARY SUN. THIS HAS PLAYED
HAVOC WITH THE SKY AND TEMPERATURE FORECAST TODAY.
STILL ON TRACK TO RECEIVE A HEALTHY DOSE OF RAIN OVER THE NEXT 36
HOURS. WARM FRONTAL BOUNDARY FORMING UP OVER WRN TN/NRN MS WILL
MOVE NORTHEASTWARD AND ENTER THE CWA BY 12Z TUE. ISENTROPIC UPGLIDE
GETS GOING ON THE 295K SURFACE BY 06Z...BUT CONDENSATION PRESSURE
DEFICITS ARE GENERALLY AOA 50 MB THROUGH THAT TIME. THIS FITS IN
WITH MODEL/HPC THINKING OF A SLOWER RAINFALL ONSET. HAVE TAILED
BACK TIMING TO RESPOND...WITH POPS ONLY FROM CRW ON SOUTH BEFORE
06Z. EXPECT RAIN TO QUICKLY MOVE NORTH THEREAFTER AS H850 MOISTURE
TRANSPORT IMPROVES...WENT CATEGORICAL FOR SOUTHERN 3/4 OF FORECAST
AREA BY 12Z. TEMPERATURES ARE VERY TRICKY WITH THE EARLIER CLOUD
INDUCED CONUNDRUMS. STARTED WITH MAV NUMBERS AND PUT IN A
TEMPERATURE RISE AFTER MIDNIGHT...WITH A STRONGER RISE ON RIDGES AND
IN THE SOUTHWEST.
ISENTROPIC RAINS CONTINUE TO LIFT ACROSS THE NORTH TOMORROW
MORNING...WITH THE INITIAL SURGE THROUGH BY 16Z OR SO. A QUARTER TO
A HALF INCH CAN BE EXPECTED WITH THIS FIRST SHOT. QUESTION THEN
BECOMES WHERE COLD FRONT AND ITS ASSOCIATED WAVES SET UP. 12Z
NAM/GFS SEEM TO AGREE THAT BEST H850 SPEED CONVERGENCE WILL
GENERALLY LIE JUST TO OUR WEST ACROSS CENTRAL OHIO WITH THE FRONT.
ALSO...LOW LEVEL WINDS TURN TO THE SOUTHEAST BY 15Z...WHICH WILL
BEGIN TO INDUCE THE TYPICAL DOWNSLOPE RAIN SHADOW. THUS...KEPT
AFTERNOON POPS HIGHER GENERALLY ALONG AND WEST OF THE OHIO WITH ONLY
40-50 POPS IN THE RAIN SHADOW REGION...AND SLIGHTLY HIGHER LIKELY
POPS IN UPSLOPE PRONE AREAS. INSTABILITY SORELY LACKING...THUNDER
WILL BE ISOLATED AT BEST AND DID NOT INCLUDE AT THIS TIME.
STILL...WITH ONE HALF TO THREE QUARTERS OF AN INCH OF RAIN...ANY
ISOLATED WATER PROBLEMS WILL PROBABLY OCCUR IN SOUTHEAST OHIO OR
NORTHEAST KENTUCKY. NOT NEARLY CONFIDENT ENOUGH IN THIS SCENARIO
FOR A WATCH THOUGH. LESSER RAINFALL TOTALS TO THE EAST. TOOK COOLER
MAV AS A STARTING POINT AND INCREASED HIGHS IN DOWNSLOPE AREAS DUE
TO THINNER CLOUDS AND MAYBE EVEN A BREAK OR TWO.
COLD FRONT SWINGS THROUGH TUESDAY NIGHT WITH 65KT H85 JET SHOWN
AHEAD OF IT. THIS SHOULD ENHANCE RAINFALL AMOUNTS DESPITE DOWNSLOPE
COMPONENT OF FLOW. UPPER FEATURES DIFFER...WITH SINGLE FULL
LATITUDE TROUGH DEPICTED ON NAM BUT ALL BUT A CLOSED UPPER LOW
DEPICTED ON GFS...WITH JET MAX WELL SOUTH OF CWA. NAM HINTS AT THIS
SOMEWHAT AND 18Z NAM EVEN MORE SO...SUGGESTING SOME SORT OF WAVE
ALONG FRONT. SYSTEM IS PROGRESSIVE THOUGH...AND SOME MOISTURE WILL
BE CUT OFF BY CONVECTION WELL SOUTH OF AREA. STABILITY INDICES
SHOWN INSUFFICIENT TO SUPPORT THUNDERSTORMS ANYWHERE ACROSS CWA.
WITH ONLY MINOR DISCREPANCIES IN QPF OUTPUT...SHAVED HPC QPF
FORECAST A LITTLE. WITH SNOW PACK IN MOUNTAINS CONSISTING ONLY OF
THE LAST EVENT...LIQUID EQUIVALENT VALUES ARE ON THE ORDER OF ONE
HALF INCH OR LESS FOR THE MOST PART...AT LEAST ON AVERAGE OVER EVEN
SMALLER BASINS. WITH 3-6 HOUR FFG VALUES OF AN INCH TO AN INCH AND
A HALF AT THIS TIME...SIGNIFICANT HYDRO PROBLEMS SEEM UNLIKELY AT
THIS TIME.
ON TIMING OF EXODUS OF PRECIPITATION WEDNESDAY MORNING...GFS WAS
FASTER WITH SURFACE FRONT BUT MODELS WERE CLOSE ON TIMING OF H5
TROUGH...DESPITE AFOREMENTIONED DIFFERENCE IN ITS CHARACTER. BOTH
MODELS SUGGEST SOME TYPE OF ANAFRONT OR OTHERWISE WRAP AROUND OR
WAVE-GENERATED PRECIPITATION THAT WOULD ESSENTIALLY DELAY ENDING
TIME.
COLDER AIR COMES RUSHING IN BEHIND FRONT BUT...LIKE LAST SYSTEM
TEMPERATURES WILL STRUGGLE TO GET BELOW THE MID 30S WEDNESDAY
MORNING OR EVEN DURING THE DAY. WITH THIS AND W FLOW...SCALED BACK
SNOW AMOUNTS WEDNESDAY BELOW ADVISORY CRITERIA. HIGH PRESSURE BRING
CLEARING AND DIMINISHING WIND WEDNESDAY NIGHT.
WENT CLOSER TO HIGHER MET ON LOWS TUESDAY NIGHT WITH SLOWER TIMING
OF FRONT. LIKED MIDDLE GROUND MAV ON HIGHS WEDNESDAY...AND A BLEND
ON LOWS WEDNESDAY NIGHT THOUGH USED RADIATION TOOL TO COOL THE
VALLEYS.
PREVIOUS DISCUSSION...
(ISSUED 133 PM EST MON JAN 16 2006)
LONG TERM (THURSDAY THROUGH MONDAY)...
TEMPERATURES AVERAGING ABOVE NORMAL FOR THIS PERIOD.
HPC GUIDANCE GENERALLY ACCEPTED. MAXIMUM TEMPERATURE ON THURSDAY A
TOUGH CALL AT THIS POINT. WEAK WARM FRONTAL ACTION SHOULD BE
LIFTING TO OUR NORTH ON THURSDAY WITH MORE SUNSHINE SOUTH. 850
WARMING DURING THE DAY...JUST QUESTION ON HOW MUCH REACHES THE GROUND
DURING THE AFTERNOON.
ANOTHER LOW PRESSURE SYSTEM TIMED TO PASS THRU MIDWEST AND ERN GREAT
LAKES FRIDAY NGT INTO SATURDAY. THIS FEATURE SEEMS WEAKER THAN ITS
TWO PREDECESSORS (JAN 13-14TH, JAN 17TH). DELAYED THE ONSET OF
THE POPS A BIT ON FRIDAY FROM HPC GUIDANCE. HIGHER POPS LATE
FRIDAY NIGHT INTO SATURDAY.
MAYBE SOME MOUNTAIN SNOW SHOWERS SATURDAY NIGHT...THEN DRY SUNDAY
INTO MONDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND ADVISORY FOR WVZ033>038-046-047 FROM 4 PM TUESDAY TO
MIDNIGHT WEDNESDAY.
OH...NONE.
KY...NONE.
VA...WIND ADVISORY FOR VAZ003-004 FROM 4 PM TUESDAY TO MIDNIGHT
WEDNESDAY.
&&
SHORT TERM...JMV
LONG TERM...HCNearby
Wind Advisories in West Virginia, 2006Wind Advisories in Virginia, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.